# SDR VNAA2016113000040

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 14,576 hours, 10,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 202-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT RIGHT SIDE IS CRACKED.  MAINTENANCE PERFORMED A MAJOR REPAIR IAW AMM.
